| Model Number |
N/A |
| Medical Device Problem Codes |
Material Frayed (1262); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pipe is stuck and cannot be pulled out.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a frayed guidewire is confirmed; however, the exact cause is unknown.Two photographs of a guidewire were returned for evaluation.An initial visual observation of the photographs showed the outer coil wire of the guidewire was unraveled, indicating the core wire of the guidewire had been broken.It was observed that the guidewire was not fully removed from the niagara slimcath catheter and that the guidewire had unraveled proximal to the catheter, suggesting that tensile (pulling) forces may have contributed.However, there were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description